Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Abdominal pain, painful intercourse. Taking clomid. Tested negative for STDs. Causes?

Hi i had a question about having abdominal pain and a lot of pain during intercourse . It bothers me to bend over turn over and any pressure at all on my abdomen is very painful. Intercourse with my husband is extremely painful. This has been going on about 5 days. I had my second round of clomid starting Sep 29. This has never happened before. I have had 1 partner in 3 years and been tested for std and was negative for all of em. Thank you.
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Jul 2012
Hi there Amanda.

I fear that you may be experiencing some symptoms of either vaginismus or some pelvic inflammatory disease.

It is very difficult online to comment sans clinically examining the patient.

Please visit a gynecologist on the ground nearest you for best results.

I understand you have been tested for STD's & are negative. It may be a simple bacterial/fungal UTI that are quite common in women.

It may be also related to the ovaries & cycles. Please get an abdominal ultrasound done & perhaps a transvaginal ultrasound. Please do visit your gynecologist with these.

I could sugggest a treatment but that would be harsh sans all the tests & the clinical examination.

I do hope have given you enough information to make an informed deciscion & Godspeed..wish you good physical & sexual health in the long run. Cheers!

Dr Praveen Rodrigues MD
Vikram Hospital, Banglaore, India
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor